# SDR DALA2025102707841

- Difficulty date: October 21, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 27,562 hours, 10,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1264381) R/H TRANSITION PANEL BRACKET - HAS CORROSION, MULTIPLE LOCATIONS. REMOVED AND REPLACED R/H TRANSITION PANEL IAW B737-900 SRM 51-40-02-0G.
